# SDR 06FDEA04203

- Difficulty date: December 9, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,942 hours, 25,083 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT "AUTOFAIL" ILLUMINATED AND AIRCRAFT WOULD NOT PRESSURIZE IN "AUTOSTANDBY" OR "MANUAL" MODES.  CONTINUED FLIGHT AT 10,000 WITH CABIN ALTITUDE OF 80  00.  OUTFLOW VALVE SEEMED TO WORK NORMAL.  REF 727 WDM 21-61-01 CHECKED FOR PWR AND GROUNDS AT CONNECTOR D1914, ALL CHECKS GOOD.  L FWD PACK S/O VALVE P/N 398540-2-1 IS STUCK CLOSED.  REMOVED AND REPLACED LT FWD PACK SHUTOFF VALVE PER MM 21-55-071-4.  LT PACK NOT OPERATING CAUSED PRESS PROBLEM.
